Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1726
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBolat, Yaşar-
dc.contributor.authorAkın, Ömer-
dc.date.accessioned2019-07-04T14:19:45Z
dc.date.available2019-07-04T14:19:45Z
dc.date.issued2016-06-
dc.identifier.citationBolat, Y., & Akin, Ö. (2016). Oscillation criteria for higher-order nonlinear delay dynamic equations on time scales. Mathematica Slovaca, 66(3), 677-686.en_US
dc.identifier.issn0139-9918-
dc.identifier.urihttps://doi.org/10.1515/ms-2015-0169-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/1726-
dc.description.abstractIn this paper, oscillation criteria are obtained for higher-order half-linear delay difference equations involving generalized difference operator of the form Delta(b) (p(n) (Delta(m-1)(b) x(n))(alpha)) + q(n)x(n-sigma)(beta) = 0, n >= n(0), where Delta(b) is defined by Delta(b)y(n) = y(n+1) - by(n), b is an element of R - {0}, p: N -> R+, alpha, beta are the ratio of odd positive integers with beta <= alpha; m, n, n(0), sigma are non-negative integers, q : N -> R. The cases of b negative and positive and q(n) >= 0, which has important role for oscillation of this equation, are considered. Also we provide some examples to illustrate our main results. (C) 2016 Mathematical Institute Slovak Academy of Sciencesen_US
dc.language.isoenen_US
dc.publisherDe Gruyter Open Ltden_US
dc.relation.ispartofMathematica Slovacaen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectoscillationen_US
dc.subjectdifference equaionsen_US
dc.subjectgeneralized differenceen_US
dc.subjecthalf-linear difference equationen_US
dc.titleOscillation Criteria for Higher-Order Nonlinear Delay Dynamic Equations on Time Scalesen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.identifier.volume66en_US
dc.identifier.issue3en_US
dc.identifier.startpage677en_US
dc.identifier.endpage686en_US
dc.identifier.wosWOS:000387221500016-
dc.identifier.scopus2-s2.0-84984986868-
dc.institutionauthorAkın, Ömer-
dc.identifier.doi10.1515/ms-2015-0169-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.scopusqualityQ2-
dc.identifier.wosqualityQ1-
item.fulltextNo Fulltext-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.openairetypeArticle-
item.grantfulltextnone-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

1
checked on Mar 29, 2025

WEB OF SCIENCETM
Citations

1
checked on Mar 4, 2025

Page view(s)

144
checked on Mar 31, 2025

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.